# SDR SIMA0431

- Difficulty date: February 12, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501131801
- Part serial: 3594
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5025 - EMERGENCY POWER LIGHTS ILLUMINATED IN FLIGHT.  ALL POWER TO EMERGENCY BUS WAS LOST FOR APPROXIMATELY 15 MINUTES, LIGHTS EXTINGUISHED ON SHORT FINAL.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  GROUND RUNS AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
